# SDR DHL9872041D

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 2 ENGINE LT STUB SURFACED SKIN HAS CRACKS AND BULGING AROUND FASTENERS APPROX BS 1360 STR 8L.  REMOVED AND INSTALLED NEW SKIN PER SRM 53-30-3, 2 FT BY 2 FT, N/R 4611.
